Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On Galois fields of certain types


Author: Leonard Carlitz
Journal: Trans. Amer. Math. Soc. 32 (1930), 451-472
MSC: Primary 11R42; Secondary 11R32
MathSciNet review: 1501545
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11R42, 11R32

Retrieve articles in all journals with MSC: 11R42, 11R32


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1930-1501545-3
Article copyright: © Copyright 1930 American Mathematical Society